# SDR VNAA0501004

- Difficulty date: January 10, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 1,315 hours, 1,108 cycles
- Engine: Ge CF348C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619002
- Part serial: K0410
- Condition: Failed
- Location: Hyd System
- Part time: 770 hours, 627 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM STL TO CLT THE HYD EDP 1A CAUTION MESSAGE ILLUMINATED.  THE CREW OF FLIGHT 2214 FOLLOWED CRJ 700 QRH PROCEDURES.  HYDRAULIC PRESSURE, TEMPERATURE, AND QUANTITY WERE GOOD WITH PUMP 1B OPERATING.  THE FLIGHT CONTINUED TO CLT AND MADE AN UNEVENTFUL LANDING.  THE AIRCRAFT WAS FERRIED TO DAY WHERE PSA MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW CRJ 700 AMM 29-11-01-400-801.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
